Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Delay in periods, have PMS, taken pills post unprotected sex, had protected sex while on typhoid medicines. What could be going on?

hi..i had typhoid medication at the beginning of Dec 2012 and a week later i had protected sex. However i did not receive my periods as expected on 25th Dec. Later on 31st Dec i had protected sex but took a dose of p2 pills since i suspected a condom burst, On the same night I had unprotected sex, and took another dose of P2 Pills the following morning.Now its 4th Dec and I have not received my periods but I have feelings like those I have before I get my periods nausea , headache and thigh pains.What could be going on? I am confused...
Asked On : Mon, 7 Jan 2013
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor